# SDR DALA2016060304329

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON RING PAN LT SIDE ON LOWER FWD CORNER OF WINDOW 91, BS 1079. CRACK OF .135" ON RING PAN WAS REPAIRED IAW SRM 53-05, FIG 122.
